Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Feeling of Vicks rubbed on chest and arm. Wear tight clothes. Should I lose weight?

Good Morning! I feel like I rubbed Vicks on my neck , left side of my chest/ breast and left and right arm . This is going on for a few days. It started on my neck first. The feeling goes away when I am asleep and lay down on my right side, then starts again, when I am dressed to go to work. My clothes are kind of tight. I recently gained 30lbs and I am thinking maybe I just need to buy a new wardrobe until I lose the weight?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Since you said that you wear tight clothes and have gained quite a few pounds i think its just a case of rash , just try wearing loose clothes for a while and use a moisturizer too and see how it goes, and even then if you do not feel better then its best to consult a physician.
Thank you and take care .
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor